Issue
Volume 27, Number 2

Articles in the Issue:

Regular Articles:
G. S. Srivastava and Susheel Kumar
On Approximation and Generalized type of Analytic Functions of Several Complex Variables
Anal. Theory Appl., 27 (2011), pp. 101-108. Abstract
pdf
Full Article

Sh. Rezapour and M. Derafshpour
A Hybrid Fixed Point Result for Lipschitz Homomorphisms on Quasi-Banach Algebras
Anal. Theory Appl., 27 (2011), pp. 109-116. Abstract
pdf
Full Article

Sh. Rezapour, H. Alizadeh and S. M. Vaezpour
On Simultaneous Weakly-Chebyshev Subspaces
Anal. Theory Appl., 27 (2011), pp. 117-124. Abstract
pdf
Full Article

Ali Guven
Trigonometric Approximation in Reflexive Orlicz Spaces
Anal. Theory Appl., 27 (2011), pp. 125-137. Abstract
pdf
Full Article

Mohammad Ali Fariborzi Araghi and Amir Fallahzadeh
Semi Inherited Bivariate Interpolation
Anal. Theory Appl., 27 (2011), pp. 138-149. Abstract
pdf
Full Article

K. K. Dewan and Arty Ahuja
On Extremal Properties for the Polar Derivative of Polynomials
Anal. Theory Appl., 27 (2011), pp. 150-157. Abstract
pdf
Full Article

Wenming Li, Limei Xue and Xuefang Yan
Sharp Maximal Function Estimate and Weighted Inequalities for Maximal Multilinear Singular Integrals
Anal. Theory Appl., 27 (2011), pp. 158-166. Abstract
pdf
Full Article

Tomasz Swiderski
On Certain Properties of the Combinations of Szász-Durrmeyer Operators
Anal. Theory Appl., 27 (2011), pp. 167-180. Abstract
pdf
Full Article

Jinhui Wang, Jing Lan and Jun Li
Bounds for Commutators of Multilinear Fractional Integral Operators with Homogeneous Kernels
Anal. Theory Appl., 27 (2011), pp. 181-186. Abstract
pdf
Full Article

Vesselin Vatchev
On Approximation of Smooth Functions from Null Spaces of Optimal Linear Differential Operators with Constant Coefficients
Anal. Theory Appl., 27 (2011), pp. 187-200. Abstract
pdf
Full Article